Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Curvature estimates for minimal surfaces

Author: Sook Heui Jun
Journal: Proc. Amer. Math. Soc. 114 (1992), 527-533
MSC: Primary 53A10
MathSciNet review: 1091183
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this article, we estimate the Gaussian curvature of nonparametric minimal surfaces by using the properties of univalent harmonic mappings.

References [Enhancements On Off] (What's this?)

  • [1] Lipman Bers, Isolated singularities of minimal surfaces, Ann. Math. 53 (1951), 364-386. MR 0043335 (13:244c)
  • [2] W. Hengartner and G. Schober, Curvature estimates for some minimal surfaces, Complex Analysis, Articles Dedicated to Albert Pfluger on the Occasion of His 80th Birthday (J. Hersch and A. Huber, eds.), Birkhäuser, 1988, pp. 87-100. MR 981404 (90a:53012)
  • [3] -, Univalent harmonic functions, Trans. Amer. Math. Soc. 299 (1987), 1-31. MR 869396 (88e:30030)
  • [4] R. Osserman, A survey of minimal surfaces, Dover, 1986. MR 852409 (87j:53012)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A10

Retrieve articles in all journals with MSC: 53A10

Additional Information

Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society